Skip to main content
Log in

Homomorphisms and direct sums of nested Hilbert spaces

  • Published:
Communications in Mathematical Physics Aims and scope Submit manuscript

Abstract

We prove some elementary facts about homomorphisms and infinite direct sums of nested Hilbert spaces.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Literature

  1. Grossmann, A.: Commun. Math. Phys.2, 1 (1966).

    Google Scholar 

  2. Mitchell, B.: Theory of categories, Chapter I. New York and London: Academic Press 1965.

    Google Scholar 

  3. Palais, R.: Seminar on the Atiyah-Singer Index Theorem: Chapter VIII Annals of Mathematics Studies 57. Princeton 1965.

  4. Roberts, J. E.: Commun. Math. Phys.3, 98–119 (1966).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Grossmann, A. Homomorphisms and direct sums of nested Hilbert spaces. Commun.Math. Phys. 4, 190–202 (1967). https://doi.org/10.1007/BF01645429

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01645429

Keywords

Navigation